# SDR SWAA2021110820594

- Difficulty date: September 10, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N783SW
- Make and model: Boeing 737*
- Aircraft serial: 29809
- Aircraft time: 68,060 hours, 40,258 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLIGHT COMPARTMENT CONSOLE PANEL 212BW DELAMINATED AT THE CORNER ; / [01] REMOVED DE DAMAGED PLIES AND PREPARED AREA TO APPLY REPAIR AT CONSOLE PANEL 212BW REF B737-700 AMM 25-00-00-300-801 PARAGRAPH F.; [02] OK TO INSTALL REPAIR; [03] APPLIED REPAIR AT DAMAGED AREA ON CONSOLE PANEL 212BW REF B737-700 AMM 25-00-00-300-801 PARAGRAPH F.; [04] VERIFIED STEP 3
